MathSciNet Relay Station
MathSciNet bibliographic data
MR2514917 (2010e:26019) 26D15
Jichang, Kuang; Debnath, L. On Hilbert type inequalities with non-conjugate parameters. Appl. Math. Lett. 22 (2009), no. 5, 813–818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement